# SDR FOTR2101904250

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 58,112 hours, 21,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING LIGHTNING STRIKE REPAIR @ FUSELAGE SKIN STA. 720B+3 AND 702B+4 BETWEEN STR. 18-19 L/H.... REMOVED BLIND FASTENER @ FUSELAGE SKIN STA 720B+3 AND 720B+4 IAW B727 SRM 51-30-2. HFEC AREA IAW N727 NDTM 51-00-00 PART 6 FIGURE 23 WITH NO DEFECTS NOTED. INSTALLED FASTENER IAW B727 SRM 51-30-2. FASI NR 04250 AND 04251
